# SDR YENA2019122400712

- Difficulty date: December 20, 2019
- Submitted: December 24, 2019
- Operation: Air carrier
- Aircraft: N197JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000020
- Aircraft time: 38,820 hours, 25,046 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Frames 88-89
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, CORROSION STRINGER 28R AT LEVEL FR88 TO FR89 LOWER FUSELAGE; PERFORMED PERMANENT REPAIR ON STRINGER 29R AT LEVEL FR88 TO FR89 LOWER FUSELAGE IAW E190 SRM 53-23-03 REPAIR 51P TYPICAL SPLICE REPAIR OF STRINGERS ITEM 5 FIGURE 210.
